Iterative Solutions for Electromagnetic Fields at Perfectly Reflective and Transmissive Interfaces Using Clifford Algebra and the Multidimensional Cauchy Integral

Loading...
Thumbnail Image
File version
Author(s)
Chantaveerod, Ajalawit
D. Seagar, Andrew
Griffith University Author(s)
Primary Supervisor
Other Supervisors
Editor(s)
Date
2009
Size
450369 bytes
File type(s)
application/pdf
Location
License
Abstract

A technique is presented for calculating the solution of Maxwell's equations using a CFIE based on the Cauchy integral and formulated in the guise of Clifford algebra. This formulation has a geometric interpretation leading to an iterative method of solution which is easily proven as convergent and correct for both perfectly reflective and perfectly transmissive interfaces. Simple test cases involving a cubic boundary and plane wave and dipole sources are used to investigate the numerical performance of the method.

Journal Title
IEEE Transactions on Antennas and Propagation
Conference Title
Book Title
Edition
Volume
57
Issue
11
Thesis Type
Degree Program
School
Publisher link
Patent number
Funder(s)
Grant identifier(s)
Rights Statement
Rights Statement
© 2009 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from IEEE.
Item Access Status
Note
Access the data
Related item(s)
Subject
Electrical and Electronic Engineering not elsewhere classified
Electrical and Electronic Engineering
Communications Technologies
Persistent link to this record
Citation
Collections